# SDR YENA20160229199

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 21,357 hours, 13,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPLICE CORRODED FROM .5" TO 1.75" AFT OF FR 18 AND RBL 23.0" TO 25.0".  ACCOMPLISHED BLEND REPAIR IAW JB EC E16-107-01.
